MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS COLLARED HIGH SIZE 3; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 ACTIS COLLARED HIGH SIZE 3; HIP FEMORAL STEM
Model Number 1010-12-030
Medical Device Problem Codes Defective Device (2588); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon is concerned that the relationship between the actis broaches (size 3 in this instance) and real implants (size 3 hi in this instance) is causing the real stem to sit more proud than expected after seating the final broach; surgeon is concerned that the porous and/or ha coating on the real implants has been change, causing the real stems to sit more proud than the typical press-fit has been experienced since using the actis stem from its first availability.Surgeon would like a correspondence from an actis engineer assuring him that there have been not changes to the coating on the actis stems and that there are no reported issues with the relationship between the actis broach and corresponding stem.In addition, he wants to know if specifications/tolerances of porous/ha coating have not changed, has there been a change in the facility where actis stems are manufactured or location, if different, where porous/ha coating is applied to stem? no surgical delay.Doe: (b)(6) 2022.Affected side: left.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(6) investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ACTIS COLLARED HIGH SIZE 3
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr
warsaw, IN 46580
3035526892
MDR Report Key16051694
Report Number1818910-2022-26064
Device Sequence Number6209983
Product Code MEH
UDI-Device Identifier10603295380559
UDI-Public10603295380559
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1010-12-030
Device Catalogue Number101012030
Device Lot NumberM05T02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexMale